# SDR CA150925007

- Difficulty date: September 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A380861
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TRANSIT FUEL LEAK WAS NOTED FROM APU DRAIN MAST WHILE THE APU WAS OPERATING.  DURING TROUBLESHOOTING, LINE MAINTENANCE FOUND A CRACKED FUEL MANIFOLD. THE MANIFOLD WAS REPLACED AND WILL BE SENT TO SERVICE INVESTIGATION.
